Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BSMaSS > Volume 9 > Existence and Uniqueness of Fixed Point Theorems...
< Back to Volume

Existence and Uniqueness of Fixed Point Theorems in Partially Ordered Metric Spaces

Removed due to plagiarism

Full Text PDF

Abstract:

The purpose of this paper is to present a fixed point theorem using a contractive condition of rational type and involves combining the ideas of an iterative technique in the contraction mapping principle with those in the monotone technique in the context of partially ordered metric spaces.

Info:

Periodical:
The Bulletin of Society for Mathematical Services and Standards (Volume 9)
Pages:
12-17
Citation:
A. Muraliraj and R. J. Hussain, "Existence and Uniqueness of Fixed Point Theorems in Partially Ordered Metric Spaces", The Bulletin of Society for Mathematical Services and Standards, Vol. 9, pp. 12-17, 2014
Online since:
March 2014
Export:
Distribution:
References:

[1] D. S. Jaggi, Some unique fixed point theorems,, Indian Journal of Pure and Applied Mathematics, vol. 8, no. 2, p.223–230, (1977).

[2] R. P. Agarwal, M. A. El-Gebeily, and D. O'Regan, Generalized contractions in partially ordered metric spaces,, Applicable Analysis, vol. 87, no. 1, p.109–116, (2008).

DOI: https://doi.org/10.1080/00036810701556151

[3] T. Gnana Bhaskar and V. Lakshmikantham, Fixed point theorems in partially ordered metric spaces and applications,, Nonlinear Analysis: Theory, Methods &Applications, vol. 65, no. 7, p.1379–1393,(2006).

DOI: https://doi.org/10.1016/j.na.2005.10.017

[4] J. Harjani and K. Sadarangani, Fixed point theorems for weakly contractive mappings in partially ordered sets,, Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 7-8, p.3403–3410, (2009).

DOI: https://doi.org/10.1016/j.na.2009.01.240

[5] J. Harjani and K. Sadarangani, Generalized contractions in partially ordered metric spaces and applications to ordinary differential equations,, Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 3-4, p.1188–1197, (2010).

DOI: https://doi.org/10.1016/j.na.2009.08.003

[6] V. Lakshmikantham and L. Ciric, Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces,, Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 12, p.4341–4349, (2009).

DOI: https://doi.org/10.1016/j.na.2008.09.020

[7] J. J. Nieto and R. Rodríguez-López, Existence of extremal solutions for quadratic fuzzy equations,, Fixed Point Theory and Applications, vol. 2005, no. 3, p.321–342, (2005).

DOI: https://doi.org/10.1155/fpta.2005.321

[8] J. J. Nieto and R. Rodríguez-López, Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations,, Order, vol. 22, no. 3, p.223–239, (2005).

DOI: https://doi.org/10.1007/s11083-005-9018-5

[9] J. J. Nieto and R. Rodríguez-López, Applications of contractive-like mapping principles to fuzzy equations,, Revista Matemática Complutense, vol. 19, no. 2, p.361–383, (2006).

DOI: https://doi.org/10.5209/rev_rema.2006.v19.n2.16599

[10] J. J. Nieto, R. L. Pouso, and R. Rodríguez-López, Fixed point theorems in ordered abstract spaces,, Proceedings of the American Mathematical Society, vol. 135, no. 8, p.2505–2517, (2007).

DOI: https://doi.org/10.1090/s0002-9939-07-08729-1

[11] J. J. Nieto and R. Rodríguez-López, Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations,, Acta Mathematica Sinica, vol. 23, no. 12, p.2205–2212, (2007).

DOI: https://doi.org/10.1007/s10114-005-0769-0

[12] D. O'Regan and A. Petruşel, Fixed point theorems for generalized contractions in ordered metric spaces,, Journal of Mathematical Analysis and Applications, vol. 341, no. 2, p.1241–1252, (2008).

DOI: https://doi.org/10.1016/j.jmaa.2007.11.026

[13] A. Petruşel and I. A. Rus, Fixed point theorems in ordered L-spaces,, Proceedings of the American Mathematical Society, vol. 134, no. 2, p.411–418, 2006.8.

DOI: https://doi.org/10.1090/s0002-9939-05-07982-7

[14] A. C. M. Ran and M. C. B. Reurings, A fixed point theorem in partially ordered sets and some applications to matrix equations,, Proceedings of the American Mathematical Society, vol. 132, no. 5, p.1435–1443, (2004).

[15] Y. Wu, New fixed point theorems and applications of mixed monotone operator,, Journal of Mathematical Analysis and Applications, vol. 341, no. 2, p.883–893, (2008).

DOI: https://doi.org/10.1016/j.jmaa.2007.10.063

[16] A. Cabada and J. J. Nieto, Fixed points and approximate solutions for nonlinear operator equations,, Journal of Computational and Applied Mathematics, vol. 113, no. 1-2, p.17–25, (2000).

DOI: https://doi.org/10.1016/s0377-0427(99)00240-x
Show More Hide
Cited By:
This article has no citations.